MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. CDX BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. CDX BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 191124
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility biomedical technician (biomed) reported that a 2008t machine was powering off when attempting to put it into a rinse cycle or dialysis mode.There was no patient involvement associated with the event.The biomed referenced the troubleshooting manual and it advised to check the actuator board.Upon inspection of the board, the biomed noticed thermal damage (a black spot).The biomed replaced the actuator board with a spare and this resolved the issue.There was no burning smell noted.There were no signs of any smoke, sparks, or flames.The biomed confirmed the machine was plugged into a hospital grade ground-fault circuit interrupter (gfci) outlet and it did not have a history of failing the electrical leakage test.The biomed stated the machine has about 16,000 hours on it.No photos of the damaged board were available.The board was not available to be sent back for evaluation as it was reportedly discarded.The machine was returned to service upon completion of the repair.No additional information was available.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation was performed by a fresenius field service technician (fst).However, the complaint investigation found objective evidence indicating there was a product problem, and thus the complaint was confirmed.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.Based on the available information, the reported event has been confirmed.

Brand Name
2008T HD SYS. CDX BLUE STAR
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25408891
Report Number0008030665-2026-01127
Device Sequence Number10311658
Product Code KDI
UDI-Device Identifier00840861102082
UDI-Public00840861102082
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K243237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number191124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer07/20/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown